A Remark on the Szarek-Talagrand Theorem

S. Alesker*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

A sharper form of the Szarek-Talagrand 'isomorphic' version of the Sauer-Shelah lemma is proved. Also we prove an analogous 'isomorphic' version of the Karpovsky-Milman lemma, which is a generalization of that due to Sauer and Shelah.

Original languageEnglish
Pages (from-to)139-144
Number of pages6
JournalCombinatorics Probability and Computing
Volume6
Issue number2
DOIs
StatePublished - 1997

Fingerprint

Dive into the research topics of 'A Remark on the Szarek-Talagrand Theorem'. Together they form a unique fingerprint.

Cite this